# SDR 2000ZZZX262

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9934Q
- Make and model: Cessna 172M
- Aircraft serial: 17265878
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FOUND IN OIL FILTER DURING ROUTINE INSPECTION.  ENGINE CAM LOB FAILURE.  POSSIBLE INCORRECT HARDENEING PROCEDURES ON CAM.
